# SDR 2004UALA00810

- Difficulty date: August 30, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 57,740 hours, 9,352 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP EXTERNAL HINGE IS CRACKED AT THE MID FLAP AFT SPAR.   REPAIRED FITTING WITH ANGLE REPAIR.
